# SDR AOYA2012F00191

- Difficulty date: September 21, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N451CM
- Make and model: Gulstm GIVX
- Aircraft serial: 4024
- Aircraft time: 2,894 hours, 1,719 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51021
- Part serial: 05132H8748
- Condition: Cracked
- Location: Cockpit
- Part time: 2,893 hours, 1,718 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH, THE PILOT'S FRONT LT WINDSHIELD FAILED.  THERE WERE VISIBLE CRACKS OVER THE ENTIRE OUTER SURFACE OF THE WINDSHIELD. THE PILOT DECLARED AN EMERGENCY, AND LANDED WITHOUT FURTHER INCIDENT.
